# SDR SWAA2023042831135

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 53,866 hours, 27,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY SLIDE GIRT BAR HANGER IS MISSING RETAINING RIVET<[01] INSTALLED RIVET IAW SRM 51-40-01
